It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=grinchydizz;3067951]Should I stop the medicine? or is muscle weakness a side effect that may go away? [/QUOTE]


Grinchydizz,

It's unusual for you to have weakness after only a few doses - but chronic muscle weakness is a well known side-effect of statins. I had it with Lipitor - but only after many years, and then only after it was combined with Tricor.

Do you have any unexplained, chronic muscle pain while on statins - that can indicate serious statin related problems... Also, did your muscle weakness and fatigue go away after stopping the first statin? If so, I'd say they're related.

You may be one who cannot tolerate statins. I agree with the posts above - you probably will have the same problem with the stronger statins.

Were you taking CoQ10 from the start of your statin therapy? It may help prevent further muscle weakness - but there is no definitive study indicating it can stop or cure statin-induced muscle problems. I take about 75mg/day - I'm back on statins for about 6 months now - and so far - no muscle pains or weakness...

HubbleRules
:cool:





All times are GMT -7. The time now is 12:17 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!